# SDR FDEA201308061797

- Difficulty date: August 6, 2013
- Submitted: August 13, 2013
- Operation: Air carrier
- Aircraft: N619FE
- Make and model: Doug MD-11F
- Aircraft serial: 48770
- Aircraft time: 57,069 hours, 13,009 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Doubler
- Part number: ARB28931
- Condition: Cracked
- Location: Zone 500
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WING FIXED L/E BEADED DOUBLER FOUND CRACKED AT XOS 701.  REPAIRED IAW SRM 57-40-02,  REPAIR 15, FIGURE 203, REV 53 TYPE "A".  REPAIR CLASSIFIED MAJOR IAW GMM 6-2-100, REV 116.
